# SDR SWAA2020091415295

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 57,938 hours, 34,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER WING SKIN ANGLE AT BS 663 AND LBL 45-48 APPROXIMATE.  VISUAL CRACK INDICATION NOTED.
